Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
fill bed
avatar
roscoboy posted:
I AM FILL VERY BED IN THE LAST TIME,FATIGUE ALL THE TIME,CAN T SLEEP AT NIGHT,ALL THE BODY IS SORE,CANT TOUCH THE BAD,PILLOW,FILL COLD,AFTER ONE MINUTE,HOT,AND AGAIN COLD...........ALL THE FOOD FILL DIFFERENT,CAN T SLEEP,BUT CAN T STAY UP,,,,,,,,,,,,,,,,,,,,,AND,TIRED,TIRED ALL THE TIME.I HAVE PS THERP THREE TIME PER WEEK,FROM A SHOULDER SURGERY,I TAKE HYDROCODONE, AND MELOXICAM,LAST YEAR I WENT ALMOST SEVENTY TIME AT PS THERAP FOR THE SHOULDER,ALSO,I DON T DRINK,OTHER DRUGS,BUT I AM FILL BED IN THE LAST TIME,AND I DON T KNOW WHAT TO DO............
Reply
 
avatar
rohvannyn responded:
If you are having trouble sleeping because of soreness in your body, then it makes sense that you are tired all the time. I'm not sure you will find an answer in a fitness and exercise community though. I'd suggest talking to your doctor or physical therapist and letting them know you are still having trouble, and perhaps getting a second opinion if you can.
 
avatar
roscoboy replied to rohvannyn's response:
THANKS FOR YOUR ANSWER,THREE TIME PER WEEK AT PHYSICAL THERAPY MAKE MY A LOT OF SORE,IF TAFT OVER THERE,AND,FROM A FEW DAYS I HAVE SORE AT ALL MY MUSCLES FROM LEFT SIDE(AT BACK),I HAD SURGERY AT LEFT SHOULDER,SO,CAN BE FROM THERAPY,BECAUSE I DIN T HAD BEFORE,FROM MEDICATION,BUT I AM ALIKE A ZOMBIE...I WILL GO AT MY PSH TOMOROW,AND THE NEXT WEEK I HAVE APP AT MY SURGEON..SO,I TRY TO FIND OUT ABOUT........THANK YOU ANYWAY
 
avatar
Rich Weil, MEd, CDE responded:
Hello rsocboy. I'm not sure I know how to help you. Like Rohvannyn said, go ahead and check with your docotr or physical therapist.You can also check the Men's Health Community here at WebMD http://men.webmd.com/default.htm and the Sleep Disorders Center here http://www.webmd.com/sleep-disorders/default.htm

Take care,
Rich


Featuring Experts

Rich is an exercise physiologist and certified diabetes educator. He is director of the New York Obesity Research Center Weight Loss Program at St. Lu...More

Helpful Tips

Change your workout
A lack of motivation may mean that your workout is too tedious. For example, if your doing lots of mind-numbing slow cardio, you could ... More
Was this Helpful?
12 of 13 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.